RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 4, Issue 1  


Lightons and helixons as lightlike particles in general relativity
Alexandre M. Baranov
3
On spherical cycles in the complement to complex hypersurfaces
Natalia A. Bushueva
11
Effects of heat and mass transfer on MHD free convection flow near a moving vertical plate of a radiating and chemically reacting fluid
Kalidas Das
18
Some application of the Bochner–Martinelli integral
Alexander M. Kytmanov
32
On a week solution of Einstein equations for expanding dust
Sergey Ph. Tegai
43
Properties of the entropy of multiplicative-truncated approximations of eventological distributions
Oleg Yu. Vorobyev, Nataly A. Lukyanova
50
Ordinary differential equations Cauchy problem solving with genetic programming techniques
Sergey F. Burakov, Evgeny S. Semenkin
61
Parallel algorithm explicit Euler method with accuracy control
Gennadiy V. Vashchenko, Evgeniy A. Novikov
70
Sokhotskii–Plemelj formula for the Bochner–Martinelli integral in domains with conical wedges
Davlatboi Kh. Dzhumabaev
77
Examples of the solution of the electrostatic problem about a conductive ellipse in applied electric fields
Vladimir P. Kazantsev, Evgeny N. Shlyahtich
85
On the formula of change of integration order for the singular Bochner–Martinelli integral in strictly pseudoconvex domains
Anastasiya S. Katsunova
102
The criterion of asymptotic stability of a multidimensional differece equation with the constant coefficiens
Evgeny K. Leinartas
112
Estimation of terminal type functionals under stationary samples
Valery I. Ryumkin
118
Decomposition of integrals of the some classes in generalized power series
Svetlana V. Savina
123
The bilinear pairings for the holomorphic $(q,\rho)$-forms
Olga A. Sergeeva
128
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021